# SDR SWIA201232262

- Difficulty date: November 16, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 22,549 hours, 20,761 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED ON LEFT MLG TRUNNION COMMON TO STEEL STRAP IDENTIFIED AS HOLE NR 1 ON AIRCRAFT, THIRD HOLE AFT FROM MOST FWD LOCATION.  (C-CHECK)  COMPLETED REPAIR ON LEFT TRUNNION NR 1 HOLE AS IDENTIFIED IAW REO.
